# SDR IPXA09M56577

- Difficulty date: June 17, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 257-F1-08 EXTERNAL REPAIR DOUBLER ON AFT CARGO DOOR AFT CUTOUT STA 1959-1954 BETWEEN L39L AND L42L NOT CORRELATED WITH SRM REPAIR.  REMOVED EXISTING REPAIR AND CUT OUT DAMAGE ON AFT CARGO DOOR AFT CUT OUT STA 1959-1964 BETWEEN L39L AND L42L.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF.  MD11 SRM VOL 153-50-00 FIG 17 (SHT 3-5) VIEW B.
